Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 24/3/2017
SIETES contiene 91704 citas

 
 
 1 a 16 de 16 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Anónimo. Riesgo de formación de depósitos cerebrales asociado a la administración de agentes de contraste con gadolinio. Agencia Española de Medicamentos y Productos Sanitarios (AEMPS) 2017:1-3. [Ref.ID 101459]
2. Cita con resumen
Welk B, McArthur E, Morrow SA, MacDonald P, Hayward J, Leung A, Lum A. Association between gadolinium contrast exposure and the risk of parkinsonism. JAMA 2016;316:96-8. [Ref.ID 100620]
3. Cita con resumen
Hesdorffer CS, Longo DL. Drug-induced megaloblastic anemia. N Engl J Med 2015;373:1649-58. [Ref.ID 99629]
5. Cita con resumen
Chang HJ. Researchers focus on contrast safety. JAMA 2010;303:1244. [Ref.ID 88256]
6. Cita con resumen
Lee CU, Hesley GK, Leung N, Bridges MD, Lund JT, Lee PU, Pittelkow MR. Large sample of nephrogenic systemic fibrosis cases from a single institution. Arch Dermatol 2009;145:1095-102. [Ref.ID 87068]
7. Cita con resumen
Peak AS, Sheller A. Risk factors for developing gadolinium-induced nephrogenic systemic fibrosis. Ann Pharmacother 2007;41:1481-5. [Ref.ID 80954]
8.
Viswamitra S, Shah SV. Nephrogenic systemic fibrosis, gadolinium, and iron mobilization. N Engl J Med 2007;357:720-2. [Ref.ID 80828]
9.
Centers for Disease Control and Prevention (CDC). Nephrogenic fibrosing dermopathy associated with exposure to gadolinium-containing contrast agents - St Louis, Missouri, 2002-2006. MMWR Morb Mortal Wkly Rep 2007;56:137-41. [Ref.ID 79767]
10. Cita con resumen
Sewell WAC. Drug-induced aseptic meningitis. Adv Drug React Bull 2000;205:783-6. [Ref.ID 54253]
11.
Anónimo. Clinical trials update. Scrip 2000;2569:25. [Ref.ID 52506]
12.Tiene citas relacionadas
Terzi C. Contrast agent confusion. Author's reply. Lancet 2000;355:654. [Ref.ID 49460]
13.Tiene citas relacionadas Cita con resumen
Tsushima Y, Endo K. Contrast agent confusion. Lancet 2000;355:654. [Ref.ID 49459]
14. Cita con resumen
Terzi C, Sökmen S. Acute pancreatitis induced by magnetic-resonance-imaging contrast agent. Lancet 1999;354:1789-90. [Ref.ID 48265]
15.
Kappos L, Moeri D, Radue E W, Schoetzau A, Schweikert K, Barkhof F, Miller D, Guttmann CRG, Weiner HL, Gasperini C, Filippi M, for the Gadolinium MRI Meta-analysis Group. Predictive value of gadolinium-enhanced magnetic resonance imaging for relapse rate and changes in disability or impairment in multiple sclerosis: a meta-analysis. Lancet 1999;353:964-9. [Ref.ID 43902]
16. Cita con resumen
Campos A, Aznar L, Alamar R, Castelló JV. Reacción anafilactoide por gadopentetato de dimeglumina intravenoso en una resonancia magnética. Med Clin (Barc) 1996;106:197. [Ref.ID 25898]
Seleccionar todas
 
 1 a 16 de 16